# SDR UPS04841719

- Difficulty date: December 31, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 66,981 hours, 24,729 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, EXTERIOR FUSELAGE, 4 DENTS IN SKIN OVER BELLFRAMES, AND GOUGES BETWEEN LONG 21L - 24L, FOUND SHEAR TIE CRACKED AT STA 100 BETWEEN LONG 23L AND 24L.  CUT OUT DAMAGED SECTION OF SHEAR TIE, FABRICATED AND INSTALLED SHEAR TIE SECTION AND DOUBLER IAW SRM 53-2-0 FIG 2B.
